CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Numerical Schemes for Time-Space Fractional Vibration Equations 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2021, 卷号: 13, 期号: 4, 页码: 806-826
Authors:  Zhang, Jingna;  Aleroev, Temirkhan S.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:99/0  |  Submit date:2021/06/01
Time-space fractional vibration equations  ADI scheme  stability  convergence  
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:115/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:106/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:91/0  |  Submit date:2020/01/10
An Artificial Compressibility Method for 3D Phase-Field Model and its Application to Two-Phase Flows 期刊论文
INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS, 2017, 卷号: 14, 期号: 5, 页码: 14
Authors:  Shah, Abdullah;  Saeed, Sadia;  Yuan, L.
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Two-phase flow  phase-field model  incompressible Navier-Stokes equations  artificial compressibility method  Boussinesq approximation  
3D Hybrid Depth Migration And Four-Way Splitting Schemes 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 4, 页码: 463
Authors:  Wensheng Zhang;  Guanquan Zhang
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Comparison of implicit multigrid schemes for three-dimensional incompressible flows 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2002, 卷号: 177, 期号: 1, 页码: 134-155
Authors:  Yuan, L
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
multigrid  implicit scheme  artificial compressibility  incompressible Navier-Stokes equations  prolate spheroid